# SDR AMTA200700232

- Difficulty date: May 5, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT AFT LAV OB FLOOR MOUNT.  REMOVED AFT OB BLOCK ATTACHMENT AND 2 FLOOR BLOCKS FAB NEW IAW EA 737-2500-09-AO822-1.  INSTALLED IAW SER 25-46-99.  REPAIR 1-5.  (K)  FABRICATED NEW MOUNT AND BLOCKS OF 7075-T73 EA 737-2500-09-A0822.  REMOVED AND REINSTALLED MOUNT AND BLOCKS BRITAX SPM 51-40-02.  INSTALLED LAV AMM 25-40-15.  (M)
